# SDR SIMA20150513005

- Difficulty date: May 13, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 37,694 hours, 33,708 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

EICAS MSG, SPOILER FAIL IN FLIGHT SPOILERS INDICATED CLOSED.  CB PULLED IAW AOM 1 CHECKLIST.  POST FLIGHT INSPECTION FOUND LT INBD SPOILER PANEL FLOATING SLIGHTLY.  PERFORMED OPERATIONAL TEST OF SPOILER SYS IAW AMM 27-63-01.  SYS OPERATIONS CHECKED NORMAL AT THIS TIME.  NO FURTHER MSGS NOTED OR CMC FAULTS.
